# SDR HNAA0100034

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 13,514 hours, 26,063 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Overserviced
- Location: Nr 2 Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 1 HYDRAULIC SYSTEM FLUID IN FLIGHT.  NR 1 HYDRAULIC ISO VALVE LIGHT AND ROLL SPOILER INBOARD LIGHT ILLUMINATED.  NR 1 HYDRAULIC SYSTEM DID NOT GO TO ZERO.  FOUND NR 2 HYDRAULIC SYSTEM OVERSERVICED AND OVERSPILL CONTAINER FULL.  INSPECTED FILTERS AND BYPASS INDICATORS, NO DEFECTS NOTED.  OPERATED HYDRAULIC SYSTEMS, NO LEAKS OR FLUID LOSS NOTED.
